# SDR ABXA030055

- Difficulty date: January 30, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 57,090 hours, 59,024 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 258668911ABX1
- Part serial: 0421399
- Condition: Defective
- Location: Cockpit
- Part time: 72 hours, 94 cycles
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SHOOK VIOLENTLY WHEN AUTO PILOT TURNED ON. TURNED OFF AND TRIED AGAIN. SAME RESULTS. TURNED OFF AUTO PILOT, NOTICED NO YOKE MOVEMENT. REMOVED AND REPLACED AUTO PILOT CONTROLLER. SYSTEM OPS CHECKED GOOD IAW DC-9 MM 22-10-00-5.
